181 citations to https://www.mathnet.ru/rus/faa1209
  1. Bochao Chen, Yixian Gao, Yong Li, “Construction of Periodic Solutions for Nonlinear Wave Equations by a Para-differential Method”, Taiwanese J. Math., 21:5 (2017)  crossref
  2. Filippo Giuliani, “Quasi-periodic solutions for quasi-linear generalized KdV equations”, Journal of Differential Equations, 262:10 (2017), 5052  crossref
  3. Jiansheng Geng, Wei Hong, “Invariant Tori of Full Dimension for Second KdV Equations with the External Parameters”, J Dyn Diff Equat, 29:4 (2017), 1325  crossref
  4. D. Bambusi, “Reducibility of 1-d Schrödinger Equation with Time Quasiperiodic Unbounded Perturbations, II”, Commun. Math. Phys., 353:1 (2017), 353  crossref
  5. К. Е. Вейн, Т. Каппелер, Г. Кокарев, В. Крейг, А. Пятницкий, И. Чуешов, А. Ширикян, Л. Х. Элиассон, “Сергей Борисович Куксин (к шестидесятилетию со дня рождения)”, УМН, 71:1(427) (2016), 177–183  mathnet  crossref  mathscinet  zmath  adsnasa  elib; C. Wayne, T. Kappeler, G. Kokarev, W. Craig, A. Piatnitsky, I. Chueshov, A. Shirikyan, L. H. Eliasson, “Sergei Borisovich Kuksin (on his 60th birthday)”, Russian Math. Surveys, 71:1 (2016), 167–173  crossref  isi
  6. Л. Х. Элиассон, Б. Гребер, С. Б. Куксин, “КАМ-теорема для пространственно многомерных гамильтоновых уравнений в частных производных”, Современные проблемы механики, Сборник статей, Труды МИАН, 295, МАИК «Наука/Интерпериодика», М., 2016, 142–162  mathnet  crossref  mathscinet  elib; L. H. Eliasson, B. Grébert, S. B. Kuksin, “A KAM theorem for space-multidimensional Hamiltonian PDEs”, Proc. Steklov Inst. Math., 295 (2016), 129–147  crossref  isi  elib
  7. Pietro Baldi, Massimiliano Berti, Riccardo Montalto, “KAM for autonomous quasi-linear perturbations of mKdV”, Boll Unione Mat Ital, 9:2 (2016), 143  crossref
  8. Massimiliano Berti, “KAM for PDEs”, Boll Unione Mat Ital, 9:2 (2016), 115  crossref
  9. L. Hakan Eliasson, Benoît Grébert, Sergei B. Kuksin, “KAM for the nonlinear beam equation”, Geom. Funct. Anal., 26:6 (2016), 1588  crossref
  10. Xiaoping Yuan, Jing Zhang, “Averaging principle for the KdV equation with a small initial value”, Nonlinearity, 29:2 (2016), 603  crossref
Предыдущая
1
7
8
9
10
11
12
13
19
Следующая